UNIVERSAL COVERING OF DRIFTLESS CONTROL SYSTEMS


Kizil E.

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.14, no.4, pp.453-464, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1007/s10883-008-9046-8
  • Title of Journal : JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
  • Page Numbers: pp.453-464

Abstract

Let M be a finite-dimensional manifold and Sigma be a driftless control system on M of full rank. We prove that for a given initial state x epsilon M, the covering space Gamma(Sigma, x) for a monotonic homotopy of trajectories of Sigma which is recently constructed in [1] coincides with the simply connected universal covering manifold of M and that the terminal projection epsilon(x) : Gamma(Sigma, x) -> M given by epsilon(x) ([alpha]) = alpha(1) is a covering mapping.